Hi Michelle! I can't take tamoxifin so I can't relate any of the side effects that might occur. None of us like to think about having to start a new regiment of treatment. It gets old. But, as the other gals have said, this drug is known to reduce the chance of recurrance. Look at it this way, it won't be as bad as the a/c. Please start it now and see what happens. You may do so well on it that you won't exprience any side effects. I went thru the change at age 31 (total hystr) and it wasn't fun but it wasn't something that I couldn't live w/. If you do have hot flashes, just think of the money that you will save this winter on heating bills! :)
Hugs and prayers...Deb
Michelle: Congrats on having the courage to begin the Tam. WTG Girl!!!! I know how you feel about just wanting to be "normal" but that word takes on a different meaning for those of us w/ bc. I am on weekly chemo (have been for over 2 yrs now) and there are times that I get mad and frustrated and tired of the 30 mile drive, the aches and being tired. So, I call and tell them that I am NOT coming for that particular treatment. I want a week to just feel "normal". As for the weight issue. I know how you feel. At one point, thanks to the streiod pre-meds, I was over 180 lbs. Normally, there is that word again, I would weigh about 120. So this round of treatment, I refused the steriod premeds and my onco was ok w/ that. To bad if she wasn't. lol Hang in there sweetie. You will do fine on this med. Enjoy those "POWER SURGES" and use them to your advantage!